# SDR VGCA2019112619008

- Difficulty date: November 19, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N281FL
- Make and model: Boeing 727281
- Aircraft serial: 21455
- Aircraft time: 51,902 hours, 45,900 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 651766213
- Condition: Corroded
- Location: Bs 950 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STATION 950, THE LEFT BULKHEAD FITTING WAS CORRODED ON THE HORIZONTAL WEB ATTACH FLANGE AT WATER LINE 201.4
